# SDR USAAF96116

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 2730 · Elevator Control System
- Part: Bypass Switch
- Part number: 234387
- Condition: Failed
- Location: Elevator Contl
- Stage of operation: CL
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

FLT 2341 - PIT-RSW - UPON CLIMB-OUT AT 7500 FEET, AIRCRAFT ENCOUNTERED LIGHTNING AND HEARD LOUD THUNDER IN AIRCRAFT.  CAPTAIN HAD A DOUBLE FAULT ON ELEVATOR.  RETURNED TO PIT WITH MANUAL REVERSION LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED LIGHTNING STRIKE INSPECTION.  REPAIRED LEFT HORIZONTAL STABILIZER TIP FAIRING PER EA.  ALSO, REPLACED BOTH ELEVATOR BOOST BYPASS SWITCHES DUE TO FAILURE.  (M)
